MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VIDEO ADAPTER

SHIRAKAWA OLYMPUS CO., LTD. VIDEO ADAPTER
Model Number AR-T12E
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is related to patient identifier: (b)(6).Model: otv-s7h-1n, serial (b)(6).The device has not been returned by the customer.The investigation is ongoing.A supplemental report will be submitted when the investigation has been completed or additional information has been received.
 
Event or Problem Description
It was reported that the subject device displayed a blurred image.The issue was found during preparation for use for a therapeutic laparoscopic surgery.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the customer's allegation was not confirmed.A device history review could not be conducted because lot/serial number information was not available.Based on the results of the investigation, the root or probable cause could not be identified.This issue is addressed in the instructions for use (ifu): chapter 4 operation(warning) ¿ if an abnormal endoscopic image/function occurs and returns to its normal condition by itself, the equipment has malfunctioned.Continued use in such condition may cause abnormality again and it may not be able to recover to normal condition.In this case, immediately stop use and withdraw the endoscope from the patient slowly.Continued use of such equipment may cause patient injury, bleeding and/or perforation.¿ if the endoscopic image on the video monitor should unexpectedly disappear or freeze during an examination and cannot be restored, turn the otv-s7v off and then on again.If the image still does not appear, immediately turn the otv-s7v off.Disconnect the camera head from the endoscope and carefully withdraw the endoscope from the patient, while viewing through the endoscope¿s eyepiece.In addition, be sure to prepare another camera head to ensure that the examination does not need to be interrupted due to equipment failure or malfunction.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
E2, e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The device was not returned to olympus for evaluation and the customer's allegation could not be reproduced.Olympus will continue to monitor the field performance of this device.

Brand Name
VIDEO ADAPTER
Common Device Name
VIDEO ADAPTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18837340
Report Number3002808148-2024-31179
Device Sequence Number7457784
Product Code GCJ
UDI-Device Identifier04953170023804
UDI-Public04953170023804
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-T12E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/04/2024
Supplement Date Received by ManufacturerNot provided
06/07/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date04/05/2024
06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OTV-S7H-1N CAMERA HEAD
Patient SexUnknown